# SDR ASAA2022081839572

- Difficulty date: August 18, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737
- Aircraft serial: 44099
- Aircraft time: 1,756 hours, 523 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE, F/O SIDE VTK ILLUMINATED ALONG WITH A/P P/RST LIGHT AND LOST LNAV/VNAV. WENT TO CWS. SINGLE FMC MESSAGE ON SCRATCHPAD. CONDIDTIONS RESOLVED ITSLEF IN LESS THAN ONE MINUTE BEFORE WE COULD TROUBLESHOOT W/ QRH. WAS ABLE TO RE-ENGAGE LNAV/VNAV. ALL OTHER LIGHTS EXTINGUISHED. GROUNDED - YES. PERFORMED B737-9 IFIM 31-65-00-810-A06, NO ACTIVE FAULT WAS FOUND. NO RELATED FAULTS NOTED ON OMS FROM INITIAL WRITE UP. OPS CHECK OF FMC SYSTEMS CHECKS GOOD REF B737-9 AMM 34-61-00.
